MathSciNet Relay Station
MathSciNet bibliographic data
MR1211410 60J50 (31C35)
Ioffe, Dimitry; Pinsky, Ross Positive harmonic functions vanishing on the boundary for the Laplacian in unbounded horn-shaped domains. Trans. Amer. Math. Soc. 342 (1994), no. 2, 773–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement